Open Access
2013/2014 Hake’s Theorem on Metric Measure Spaces
Inder K. Rana, Surinder Pal Singh
Real Anal. Exchange 39(2): 447-458 (2013/2014).


In this paper, we extend Hake’s theorem over metric measure spaces. We provide its measure theoretic versions in terms of the Henstock variational measure \(V_F\).


Download Citation

Inder K. Rana. Surinder Pal Singh. "Hake’s Theorem on Metric Measure Spaces." Real Anal. Exchange 39 (2) 447 - 458, 2013/2014.


Published: 2013/2014
First available in Project Euclid: 30 June 2015

zbMATH: 1326.26017
MathSciNet: MR3365385

Primary: 26A39
Secondary: 28A99 , 46G99

Keywords: Hake's Theorem , Henstock-Kurzweil integral , variational measures

Rights: Copyright © 2014 Michigan State University Press

Vol.39 • No. 2 • 2013/2014
Back to Top